# SDR CALA2013120693510

- Difficulty date: December 5, 2013
- Submitted: December 6, 2013
- Operation: Air carrier
- Aircraft: N428UA
- Make and model: Airbus A320-232
- Aircraft serial: 523
- Aircraft time: 63,532 hours, 23,893 cycles
- Engine: Iae V2527A5
- System (JASC): 2611 · Smoke Detection
- Part: Unknown
- Condition: Malfunctioned
- Location: Smoke Warning
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO SMOKE TEST FAILED.
